# SDR FDEA201507192266

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 539 hours, 26,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 140N60081
- Part serial: S066
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, THE L1 DOOR WOULD NOT OPEN & WAS JAMMED WITH THE UPPER & LOWER FLIPPER DOORS PARTIALLY OPENED.  R & R THE GUST LOCK & HOLD OPEN LOCK ON THE L1 DOOR IAW AMM 52-11-08-8.  OPERATIONS CHECK FAILED DUE TO SEVERE BINDING ON FIRST UNIT INSTALLED SN S-066.  REMOVED & INSTALLED ANOTHER  UNIT SN S-053, GUST LOCK, & IT OPERATED NORMAL.  CLOSED PANEL 221AL.  ACFT OK FOR SERVICE.
